advertisement
Question
Posted by: Nthabiseng | 2009-11-20

Nurestirate

I was on nurestirate until about a month ago when I stopped. I have since had quite a lengthy period of 2 weeks when I normally would just take about 5 days. What can I take to stop the bleeding as I do not want to take NI anymore?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The best is to wait it out. Taking something will just upset your hormones more.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-11-23

The best is to wait it out. Taking something will just upset your hormones more.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement